# SDR SWIA2020072751489

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Part number: 601R385923
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT LWR HAND RAIL POST IS CHAFFED.  REMOVED AND INSTALLED A NEW SERVICEABLE PAX DOOR AFT LOWER HAND RAIL POST REF CRJ 700 AMM. PERFORMED OPERATIONAL TEST OF THE PAX DOOR REF CRJ 700 AMM OPS TEST GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
